# SDR KCSA061147

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 2360 PRESSURE BULKHEAD WEB FORWARD SIDE IS GOUGED AROUND FASTENER ADJACENT TO STR 24R.
